On the completeness of algebraic polynomials in the spaces L p (ℝ, dμ)
- 25 Downloads
We prove that the theorem on the incompleteness of polynomials in the space C 0 w established by de Branges in 1959 is not true for the space L p (ℝ, dμ) if the support of the measure μ is sufficiently dense.
KeywordsEntire Function Moment Problem Algebraic Polynomial Discrete Measure Entire Transcendental Function
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
- 6.M. Sodin and P. Yuditskii, “Another approach to de Branges’ theorem on weighted polynomial approximation,” in: Proceedings of Ashkelon Workshop on Complex Function Theory (Isr. Math. Conf. Proc., May 1996), Vol. 11, American Mathematical Society, Providence (1997), pp. 221–227.Google Scholar
- 8.A. G. Bakan, “Polynomial density in L p(R 1, dμ) and representation of all measures which generate a determinate Hamburger moment problem,” in: Approximation, Optimization, and Mathematical Economics, Physica, Heidelberg (2001), pp. 37–46.Google Scholar
- 10.M. Riesz, “Sur le problème des moments et le théorème de Parseval correspondant,” Acta Szeged Sect. Math., 1, 209–225 (1923).Google Scholar
- 13.H. Bateman and A. Erdélyi, Higher Transcendental Functions, Vol. 1, McGraw-Hill, New York (1953).Google Scholar
- 14.M. Abramowitz and I. A. Stegun (editors), Handbook of Mathematical Functions, National Bureau of Standards, U.S. Department Commerce (1964).Google Scholar
© Springer Science+Business Media, Inc. 2009